Razumikhin-type Theorems on Practical Stability of Dynamic Equations on Time Scales

Bacem Ben Nasser, Michael Defoort, Mohamed Djemai, Taous-Meriem Laleg-Kirati

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this work, we investigate some Razumikhin-type criteria for the uniform global practical asymptotic stability on arbitrary time domains, for time-varying dynamic equations. Using Lyapunov-type functions on time scales, we develop appropriate inequalities ensuring that trajectories decay to the neighborhood of the trivial solution asymptotically. Some numerical examples are discussed to illustrate our results.
Original languageEnglish (US)
Pages (from-to)121-126
Number of pages6
JournalIFAC-PapersOnLine
Volume51
Issue number16
DOIs
StatePublished - Aug 31 2018

Fingerprint Dive into the research topics of 'Razumikhin-type Theorems on Practical Stability of Dynamic Equations on Time Scales'. Together they form a unique fingerprint.

Cite this